Dynamics in Siberia

 

Program:

>
annotations  printable version of
program
pdf

 
  Monday, February 27
9:00-10:00 Registration (Ground floor of the Sobolev Institute of Mathematics)
Plenary talks (Conference Hall)
10:00-10:50  D. Treschev     Arnold diffusion in a priori unstable case.
10:50-11:40  J. Zhou     Poisson structures in theories of modular forms, elliptic functions, and invariant theory.
Coffee break (20 minutes)
12:00-12:50 Y. Zhang     Bihamiltonian integrable hierarchies and their tau structures.
12:50-13:40 O. Pochinka     On Morse-Smale systems on manifolds.
Lunch (80 minutes)
Section A
(Conference Hall)
Section B
(room 417)
Section C
(room 220)
15:00-15:30 A. Malyutin     Absolute boundary of discrete Heisenberg group. O. Sheinman     Almost graded current algebras on the symmetric square of a curve. O. Kiselev     Capture in a parametric autoresonance in a nonlinear oscillator.
15:30-16:00 A. Zheglov     Cohen-Macaulay modules over dihedral quasi-invariants and Calogero-Moser systems. E. Gurevich     On embedding of Morse-Smale diffeomorphisms in topological flows. A. Anikin     Semi-classical asymptotics for operator pencil with applications to plasma physics.
Coffee break (30 minutes)
16.30-17.00 E. Bunkova     Differentiation of Hyperelliptic Functions: Genus 3 Case. O. Kaptsov     Characteristic invariants of hyperbolic systems. Yu. Kordyukov     Lefschetz trace formulas for flows on foliated manifolds.
17.00-17.30 D. Millionshchikov.     Naturally graded Lie algebras and left-invariant geometric structures on nilmanifolds.. V. Gaiko     Towards global bifurcation theory of polynomial dynamical systems. D. Egorov     The Riemann-Roch theorem for the Dynnikov-Novikov discrete complex analysis.
 
 
  Tuesday, February 28
Plenary talks (Conference Hall)
9:00-09:50 T. Shiota     Finite dimensional orbits of soliton equations.
9:50-10:40 S. Dobrokhotov     Punctured Lagrangian Manifolds and the Propagation of the Leading Edge Front for Linear Equations of the Water Waves and Crystal Lattice.
Coffee break (20 minutes)
11:00-11:50 S. Liu     Matrix Integral, Hodge Integral, and Integrable system.
11:50-12:40 R. Vitolo     Geometry of third-order homogeneous Hamiltonian operators and integrable systems.
12:40-13:30 V. Roubtsov     Painleve monodromy varieties: geometry and quantisation.
Lunch (90 minutes)
Section A
(Conference Hall)
Section B
(room 417)
Section C
(room 220)
15:00-15:30 E. Fominykh     Platonic complexities of hyperbolic 3-manifolds. S. Konstantinou-Rizos     Lifts to noncommutative extensions of Yang-Baxter maps. J.-H. Chang     Multi-Kinks Solitons In the Modified KP-(II) Equation.
15.30-16.00 Y. V. Brezhnev     Some remarks on quantum logic and a Hilbert space axiom in the orthodox quantum mechanics. M. Babich     On coadjoint orbits of classical groups. V. Oganesyan     Matrix commuting differential operators of rank 2 and an arbitrary genus.
Coffee break (30 minutes)
16.30-17.00 K. Shramov     Birational automorphisms. G. Sharygin     Deformation quantization and the action of Poisson vector fields. M. Pavlov     New Integrable Dispersive Chains.
17.00-17.30 T. Kozlovskaya     Cyclic branched coverings of connected sums of lens spaces. V. Golubyatnikov     On existence of a stable cycle in one asymmetric dynamical system. N. Pavlenko     On Hamiltonian geometry of associativity equations.
17.30-18.00 E. Kornev     Subkahler Structures and Kahler Submanifolds. A. Belyaev   On the entire and finite valued solutions of the three-body problem. E. Glukhov     On Algebro-Geometric Approach to Diagonal Semi-Hamiltonian Systems of Hydrodynamic Type.
18.00-18.30 N. Daurtseva     Compatibility of different classes of almost Hermitian 6-manifolds.     Z. Makridin     Multi-dimensional conservation laws and integrable systems.
 
 
  Wednesday, March 1
Plenary talks (Conference Hall)
9:00-9:50 V. Nazaikinskii     Lagrangian manifolds associated with some problems in abstract analytic number theory.
9:50-10:40 H. Ma     Uniqueness of closed self-similar solutions to σαk-curvature flow.
Coffee break (20 minutes)
11:00-11:50 D. Zuo     Extended affine Weyl groups of BCD type, Frobenius manifolds and their Landau-Ginzburg superpotentials.
11:50-12:40 A. Gaifullin     On the analytic continuation of the volume of a non-Euclidean simplex.
Cultural program
 
 
  Thursday, March 2
Plenary talks (Conference Hall)
10:00-10:50 S. Bolotin     Singularities of the potential and integrability in Hamiltonian systems with two degrees of freedom.
10:50-11:40 A. Tsiganov     Backlund transformations and new bi-Hamiltonian systems on the plane, sphere and ellipsoid.
Conference Photo, Coffee break (20 minutes)
12:00-12:50 A. Chupakhin     The abnormalities of a human brain vasculature as the singularities of a haemodynamics mathematical model.
Cultural program
The Conference Dinner 19.00
 
 
  Friday, March 3
Plenary talks (Conference Hall)
10:00-10:50 A. Shafarevich     Laplace operator and a wave equation on polyhedrons.
10:50-11:40 U. Semmelmann     Killing tensors on Riemannian manifolds.
Coffee break (20 minutes)
Cultural program

 

 

© Институт математики им. С. Л. Соболева, 2017